Soit une algèbre de Jordan simple euclidienne de dimension finie et le cône symétrique associé. Nous étudions dans cet article le semi-groupe , naturellement associé à , formé des automorphismes holomorphes du domaine tube qui appliquent le cône dans lui-même.
To any formally real Jordan algebra one may attach a symmetric cone. We study the sub-semigroup of elements of the conformal group which map the cone into itself.
@article{AIF_1995__45_1_1_0, author = {Koufany, Khalid}, title = {Semi-groupe de Lie associ\'e \`a un c\^one sym\'etrique}, journal = {Annales de l'Institut Fourier}, volume = {45}, year = {1995}, pages = {1-29}, doi = {10.5802/aif.1446}, mrnumber = {96a:22010}, zbl = {0855.22004}, language = {fr}, url = {http://dml.mathdoc.fr/item/AIF_1995__45_1_1_0} }
Koufany, Khalid. Semi-groupe de Lie associé à un cône symétrique. Annales de l'Institut Fourier, Tome 45 (1995) pp. 1-29. doi : 10.5802/aif.1446. http://gdmltest.u-ga.fr/item/AIF_1995__45_1_1_0/
[1] Kalman filtring with random coefficients and contractions, SIAM. J. Control and Optimization, 31 (1993), 942-959. | Zbl 0785.93040
,[2] Jordan Algebren, Springer, 1975. | Zbl 0145.26001
& ,[3] On Ol'shanskiĩ semigroup, Math. Ann., 288 (1990), 21-33. | Zbl 0694.22013
,[4] Algèbres de Jordan et cônes symétriques, Écoles d'été du CIMPA, Université de Poitiers, 1989.
,[5] Espaces symétriques ordonnés et algèbres de Volterra, J. of Math. Soc. Japan, 43, 1 (1991), 133-146. | MR 92d:22019 | Zbl 0732.43005
,[6] Fonctions sphériques sur un espace symétrique ordonné de type Cayley, Preprint, avril 1994.
,[7] Analysis on symmetric cones, À paraître, Oxford University Press. | Zbl 0841.43002
& ,[8] Spherical functions on ordered symmetric spaces, Preprint, July 1993. | Numdam | Zbl 0810.43003
, & ,[9] Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press. New York-London, 1978. | Zbl 0451.53038
,[10] Lie groups, convex cones, and semigroups Oxford University Press, 1989. | MR 91k:22020 | Zbl 0701.22001
, & ,[11] Hardy spaces on affine symmetric spaces, J. reine angew. Math., 415 (1991), 189-218. | MR 92h:22030 | Zbl 0716.43006
, & ,[12] Die Geodätischen von Positivitätsbereichen, Math. Ann., 135 (1958), 192-202. | MR 21 #2749 | Zbl 0083.07202
,[13] Jordan algebras and their applications, Lectures notes, Univ. of Minnesota, Minneapolis, 1962. | Zbl 0128.03101
,[14] An elementary approach to bounded symmetric domains, Lectures notes, Rice University, 1969. | MR 41 #5652 | Zbl 0217.10901
,[15] Complex analysis and symmetric domains, École d'été du CIMPA, Université de Poitiers, 1988.
,[16] Semi-groupe de Lie associé à une algèbre de Jordan euclidienne, Doctorat de l'Université de Nancy I, octobre 1993.
,[17] Réalisation des espaces symétriques de type Cayley, C.R. Acad. Sci. Paris, 318, Série I (1994), 425-428. | MR 95h:32036 | Zbl 0839.53035
,[18] Polar and Ol'shanskiĩ decompositions, Seminaire Sophus Lie, 1, 2 (1991), 163-173. | MR 93d:22025 | Zbl 0760.22006
,[19] Jordan pairs, Lectures Notes in Math. 460, Springer, 1974.
,[20] Bounded symmetric domains and Jordan pairs, Lectures notes, University of California, Irvine, 1977. | Zbl 0228.32012
,[21] Holomorphic representation theory I, Preprint, 1993.
,[22] Holomorphic representation theory II, Preprint, 1993.
,[23] Holomorphic representation theory III, Preprint, 1993.
,[24] Causal symmetric spaces, Math. Gotting., 15 1990.
,[25] Invariant cones in Lie algebras, Lie semigroups, and the holomorphic discrete series, Funct. Anal. Appl., 15 (1982), 275-285. | Zbl 0503.22011
,[26] Convex cones in symmetric Lie algebras, Lie semigroups and invariant causal (order) structures on pseudo-Riemannian symmetric spaces, Soviet Math. Dokl., 26 (1982), 97-101. | Zbl 0512.22012
,[27] Complex Lie semigroups, Hardy spaces and the Gelfand Gindikin program, Topics in group theory and homological algebra, Varoslavl University Press, 1982, p. 85-98 (Russian); English translation in Differential Geometry and its Applications, 1 (1991), 235-246.
,[28] Algebraic structures of symmetric domains, Iwanami-Shoten and Princeton Univ. Press, 1980. | MR 82i:32003 | Zbl 0483.32017
,[29] Homogeneous cones, Soviet Math. Dokl., 1 (1960), 787-790. | MR 25 #5077 | Zbl 0143.05203
,[30] Invariant families of cones and Lyapunov exponents, Ergod. Theo. and Dyn. Sys., 5 (1985), 145-161. | MR 86h:58090 | Zbl 0578.58033
,